420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Benzo withdraw seizure and PAWS by Doris Cracklefuck - Wed, 11 Jan 2017 13:58:19 EST ID:SjWCoWCq No.133332 Ignore Report Quick Reply
File: 1484161099861.jpg -(29833B / 29.13KB, 592x298) Thumbnail displayed, click image for full size. 29833
So i have been prescibed 3 10mg of diazepam a day for 5 years. I have been off of valium for a month now and I have experienced several ssveral seizures while asleep. Is this normal? I would iimagine that i should be done with them by now.
>>
Doris Cracklefuck - Wed, 11 Jan 2017 14:13:06 EST ID:SjWCoWCq No.133333 Ignore Report Quick Reply
I would also like to mention that I did a slow taper from3 a day to a half pill then nothing. Been off of all GABA drugs for a month. Yet I know for a fact i been having nocturnal seizures as well as isomnia and uncotrollable muscle spasm. I had seizures as a small child. Im not sure if this is related or not. Benzo w/d is hell
>>
TinyTrip !5pb17tfZto - Wed, 11 Jan 2017 14:26:09 EST ID:iGx3kXri No.133334 Ignore Report Quick Reply
Nope, you should inform your doctor. If you think you're having reoccurring seizures why would you not contact medical help?

Besides that muscle soreness, insomnia, etc are symptoms of withdrawal. You may not have tapered properly.

Was the taper medically supervised? If you were rxd for 5 years I'd expect that (on average) that'd be a fairly long and drawn out taper.
>>
Doris Cracklefuck - Wed, 11 Jan 2017 14:45:24 EST ID:SjWCoWCq No.133335 Ignore Report Quick Reply
>>133334
Yeah I began the taper in october. I cut down 5 mgs every two weeks. On the last week I went from 5mg of valium to nothing. I expected the whole anxiety and whatnot which is normal. But I awoke in a nocturnal seizure in the middle of the night last night..followed by a immediate blalcout to the next day.
>>
TinyTrip !5pb17tfZto - Sat, 14 Jan 2017 11:28:57 EST ID:iGx3kXri No.133364 Ignore Report Quick Reply
>>133335
Well just from my personal tapers, rather than reducing a set value, reducing by a consistent percentage seemed to ease any wds. For example the first 5mg taper is a good start as 15%, however after the next two weeks I'd attempt to reduce by 15% again, in comparison reducing 5mg again would be a 20% decrease in another two weeks, and would continue to increase in terms of percentage youve adjusted to. Mind you my wds were extremely mild.

It is slower overall but I've found it to ease my taper. Good luck and hopes for good health, cheers.
>>
Fucking Navingkudging - Tue, 17 Jan 2017 22:56:57 EST ID:RfJHLERC No.133432 Ignore Report Quick Reply
>>133332
keep tapering to smaller doses...
you're definitely having withdrawals
>>
Zozyman - Wed, 18 Jan 2017 00:03:10 EST ID:C0QW9Aug No.133435 Ignore Report Quick Reply
>>133332
Shoulda went from 5mg to 2mg last few weeks, rather than drop out as is. Even then if needed half the 2's and that might help.


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.